# SDR HNAA2012011100471

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 66,362 hours, 75,227 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bolt
- Part number: NAS130416D
- Condition: Corroded
- Location: Lt Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRIM TAB CONTROL ROD ATTACH HARDWARE HAS SURFACE CORROSION.  R & R TRIM TAB CONTROL ATTACH HARDWARE IAW AMM 27-36-21.
